J. Aubin and H. Frankowska, Set-valued analysis
DOI : 10.1007/978-1-4612-1576-9_5

F. Bagagiolo and K. Danieli, Infinite horizon optimal control problems with multiple thermostatic hybrid dynamics, Nonlinear Analysis: Hybrid Systems, pp.824-838, 2012.

G. Barles, A. Briani, and A. E. Chasseigne, A Bellman approach for two-domains optimal control problems in R N , ESAIM:COCV, 2013.

G. Barles, S. Dharmatti, and M. Ramaswamy, Unbounded viscosity solutions of hybrid control systems, ESAIM: Control, Optimisation and Calculus of Variations, vol.16, issue.1, pp.176-193, 2010.
DOI : 10.1051/cocv:2008076

URL : https://hal.archives-ouvertes.fr/hal-00255763

M. Bardi and A. , Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton- Jacobi-Bellman Equations, Systems and Control: Foundations and Applications, 1997.

M. S. Branicky, V. S. Borkar, and S. K. Mitter, A unified framework for hybrid control: model and optimal control theory, IEEE Transactions on Automatic Control, vol.43, issue.1, pp.31-45, 1998.
DOI : 10.1109/9.654885

A. Briani and A. A. Davini, Monge solutions for discontinuous Hamiltonians, ESAIM. Control, Optimisation and Calculus of Variations, pp.229-251, 2005.
DOI : 10.1051/cocv:2005004

URL : http://archive.numdam.org/article/COCV_2005__11_2_229_0.pdf

A. Bressan and A. Y. Hong, Optimal control problems for control systems on stratified domains, Network and Heterogeneous Media, pp.313-331, 2007.

R. C. Barnard and A. P. Wolenski, The minimal time function on stratified domains, preprint

F. Camilli and A. Siconolfi, Hamilton-Jacobi equations with measurable dependence on the state variable Advances in Differential Equations, pp.733-768, 2003.

P. Cannarsa and A. C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control Progress in nonlinear differential equations and their applications, 2004.

F. H. Clarke, Optimization and Nonsmooth Analysis, Society for Industrial Mathematics, 1990.
DOI : 10.1137/1.9781611971309

F. H. Clarke, Y. S. Ledyaev, R. J. Stern, and A. P. Wolenski, Qualitative properties of trajectories of control systems: A survey, Journal of Dynamical and Control Systems, vol.20, issue.No. 2, 1995.
DOI : 10.1007/BF02254655

M. C. Delfour and J. P. Zolésio, Shape Analysis via Oriented Distance Functions, Journal of Functional Analysis, vol.123, issue.1, pp.129-201, 1994.
DOI : 10.1006/jfan.1994.1086

Y. Giga, P. Górka, and P. Rybka, A comparison principle for Hamilton-Jacobi equations with discontinuous Hamiltonians, Proc. Amer. Math. Soc. 139, pp.1777-1785, 2011.
DOI : 10.1090/S0002-9939-2010-10630-5

G. Granato and H. Zidani, Reachability of delayed hybrid systems using level-set methods, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00735660

C. Imbert, R. Monneau, A. H. Zidani, and . Hamilton, A Hamilton-Jacobi approach to junction problems and application to traffic flows, ESAIM: Control, Optimisation and Calculus of Variations, vol.19, issue.1, 2012.
DOI : 10.1051/cocv/2012002

URL : https://hal.archives-ouvertes.fr/hal-00569010

J. Mcshane, R. B. Warfield, and J. , On Filippov's implicit functions lemma, Proc. Amer. Math. Soc. 18, pp.41-47, 1967.

R. T. Newcomb and J. Su, Eikonal equations with discontinuities. Differential and Integral equations, pp.1947-1960, 1995.

Z. Rao and H. Zidani, Hamilton-Jacobi-Bellman Equations on Multi-Domains, In Control and Optimization with PDE Constraints, International Series of Numerical Mathematics, vol.164, 2013.

R. T. Rockafellar, Proximal Subgradients, Marginal Values, and Augmented Lagrangians in Nonconvex Optimization, Mathematics of Operations Research, vol.6, issue.3, pp.424-436, 1981.
DOI : 10.1287/moor.6.3.424

P. Soravia, Boundary value problems for Hamilton-Jacobi equations with discontinuous Lagrangian, Indiana University Mathematics Journal, vol.51, issue.2, pp.451-477, 2002.
DOI : 10.1512/iumj.2002.51.2105

P. Soravia, Degenerate Eikonal equations with discontinuous refraction index, ESAIM: Control, Optimisation and Calculus of Variations, vol.12, issue.2, 2006.
DOI : 10.1051/cocv:2005033

H. Zhang and M. R. James, Optimal Control of Hybrid Systems and a System of Quasi-Variational Inequalities, SIAM Journal on Control and Optimization, vol.45, issue.2, pp.722-761, 2005.
DOI : 10.1137/050630131